Started having flu like symptoms along with diarrhea (small amounts) 2 days ago. Chills and aches went away, but now I have blood tinged mucus every time I go to the bathroom. And after I eat my stomach makes noise as though I will have diarrhea. Could this just be some sort of GI bug or maybe a hemmorhoid issue?
I can confirm the exact cause only after a complete medical history and clinical examination. Many conditions can cause mucus with blood in stools like ulcerative colitis, irritable bowel syndrome, haemorrhoids, anal fissures, bacterial infection and intestinal blockage etc.The exact cause needs to be determined before initiating treatment. Treatment will depend on diagnosis of the underlying condition. It may include antibiotics if there is a bacterial infection, as well as medication, lifestyle or diet change if there is an underlying bowel condition .Consult a doctor.
Take care and kind regards!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.